# SDR CALA2013012800068

- Difficulty date: January 27, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 48,847 hours, 16,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD7170161
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ROWS 3-7 INOPERATIVE,  TROUBLESHOT AND REPLACED BATTERY PACK IN SIDEWALL.   OPS CHECKED GOOD IAW AMM 33-51-06-960-805.
